# SDR DL757100573

- Difficulty date: January 28, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 62,849 hours, 29,193 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING MARK ON NR 2 STRUT AFT BULKHEAD NAC STA 201 RT LOWER CORNER / ACCOMPLISHED ER/A 479554-14AD REV B AT SAT SAA REF NON ROUTINE 145882.
